Not sure what is going on...........GURGLING all over

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JHP
Regular Member


Date Joined Feb 2006
Total Posts : 128
   Posted 6/27/2007 7:33 AM (GMT -7)   
The past few days I have had gurgling around my belly, then all of a sudden I think I am going to pass gas, but instead I go to the bathroom and I poo which is mushy (sorry for being so graphic).  I have had mushy, loose stools the past couple days with not much of an appetite.  I am on an antibiotic Amoxicillin for a sinus infection since Monday (which has me feeling under the weather).  I also have been on the southbeach diet for almost two weeks to lose my honeymoon weight I gained.  I have been fine except the past few days.  I do continue to take my glycolax (miralax) daily.  I am wondering because I was taking two doses for two days that this could be the problem?  I am not sure.  I drink lots of water and diet pepsi caffeine free one to two a day.  If I don't take the glycolax then I start to have pellets again or harder poos. 
 
Has anyone experienced this?
 
 
JHP
 
DX:Glanzmanns Thrombasthenia(bleeding disorder)"GT" Type 1 as an infant, IBS 2004 with no testing done.


Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 6/27/2007 7:51 AM (GMT -7)   
It's the antibiotic. The mushy poo will go away once you get off the antibiotic, but it wouldn't hurt you to take some probiotics and/or Activia yogurt for about three weeks after you get off of it to make sure that you balance your gut bacteria back out.

Also, I'd knock off the diet while you're sick. It's never good to be messing with your nutirition when you're already under the weather. Not to mention a lot of people with IBS have a harder time digetsting meat and so have to have the opposite sort of diet. Also, I should point out that a side-effect of low-carb diets is constipation, so since you sound prone to that anyways, I would HIGHLY reconsider doing the South Beach Diet.

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 6/27/2007 10:06 AM (GMT -7)   
Hi JHP,
As Keri mentioned... It's probably the antibiotic. It might be a good idea to start taking the probiotics now, even before you finish the antibiotic. The most effective way to take a probiotic while on an antibiotic is to wait 2 afters after your antibiotic dosage.
Hope you start to feel better soon!
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:30 AM (GMT -7)
There are a total of 2,732,493 posts in 301,027 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
285 Guest(s), 6 Registered Member(s) are currently online.  Details
John_TX, Carioke65, Huddie, poohcheez, franko63, afiya4health


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer